# SDR ASOA2014080811030

- Difficulty date: August 4, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 15,609 hours, 10,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHT INOPERATIVE AND COVER MISSING AFT OF SERVICE DOOR.   EMERGENCY LIGHT R & R IAW AMM 33-51-11.
